# SDR FDEA202107161802

- Difficulty date: July 16, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N119FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 64057
- Aircraft time: 3,261 hours, 1,572 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SLAT 5 WITH MISSING MATERIAL AT LOWER SKIN TRAILING EDGE WEDGE. LEFT WING SLAT 5, LOWER SKIN TRAILING EDGE WEDGE WAS REPAIRED IAW SRM 51-70-10-2R   REP 4 PAG (149,162,163) FIG 202 (SHEET 8/9) REV 79 DEC/15/2020 AT POSITION OSS 430.71 AND   SRM 57-43-02-2R SHEET 1,2 REV 79 DEC 15 2020
